Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 213, NWS Mobile, AL

September 27, 20115 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Sep 27, 2011, 10:39 AM CDT for 5 counties in Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2011, 10:39 AM CDT (15:39 UTC)
Expired
Sep 27, 2011, 11:16 AM CDT
In force
37 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 3.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1119 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WUUS54 KMOB 271539
SVRMOB
ALC013-035-039-041-053-271645-
/O.NEW.KMOB.SV.W.0213.110927T1539Z-110927T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1039 AM CDT TUE SEP 27 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHEASTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
  EASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 1145 AM CDT

* AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS NEAR 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF GREENVILLE
  TO 3 MILES EAST OF BREWTON...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HORN HILL...          RUTLEDGE...           LUVERNE...
  GLENWOOD...           DOZIER...             BRANTLEY...
  MCKENZIE...           I65 AND AL 106...     I65 AND AL 10...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 111 AND 129.

&&

LAT...LON 3153 8614 3152 8619 3099 8619 3100 8721
      3185 8666 3183 8618 3180 8620 3178 8614
      3166 8614 3163 8618 3161 8614
TIME...MOT...LOC 1539Z 267DEG 23KT 3170 8665 3114 8702

$$
1 follow-up statement
486 
WWUS54 KMOB 271616
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1116 AM CDT TUE SEP 27 2011

ALC013-035-039-041-053-271626-
/O.CAN.KMOB.SV.W.0213.000000T0000Z-110927T1645Z/
BUTLER AL-CONECUH AL-COVINGTON AL-CRENSHAW AL-ESCAMBIA AL-
1116 AM CDT TUE SEP 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ESCAMBIA...CRENSHAW...
COVINGTON...SOUTHEASTERN CONECUH AND SOUTHERN BUTLER COUNTIES IS
CANCELLED...

LAT...LON 3153 8614 3152 8619 3099 8619 3100 8721
      3185 8666 3183 8618 3180 8620 3178 8614
      3166 8614 3163 8618 3161 8614
TIME...MOT...LOC 1616Z 267DEG 23KT 3171 8637 3115 8675

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 4:56 AM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Sep 27, 4:56 AM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
456 AM CDT TUE SEP 27 2011

.SHORT TERM [TODAY AND TONIGHT]...LATEST RADAR AND SATELLITE LOOPS
CONTINUE TO SHOW A LARGE CLUSTER OF THUNDERSTORMS MOVING EASTWARD
OVER PARTS OF EAST CENTRAL MS PROGGED TO MOVE INTO NORTHERN SECTIONS
OF INLAND SE MS AND EXTREME NORTHERN SECTIONS OF SOUTHWEST AL LATER
THIS MORNING. A FEW REPORTS OF DIME TO PENNY SIZE HAIL HAS OCCURRED
WITH SOME OF THE STRONGER THUNDERSTORMS THERE IN THE LAST COUPLE
HOURS. THIS BAND OF CONVECTION IS A REFLECTION OF THE NEXT IMPULSE OR
SHORT WAVE MOVING FROM WEST TO EAST AROUND THE BASE OF LARGE UPPER
CYCLONE CENTERED OVER THE UPPER MS RIVER VALLEY STRETCHING SOUTH OVER
NORTHERN AND CENTRAL PARTS OF MS AND AL THIS MORNING...COUPLED WITH A
WEAK STATIONARY FRONT GENERALLY STRETCHING FROM WEST TO EAST JUST
NORTH OF THE CWFA. LATEST MODEL GUIDANCE PREFERABLY A MIX OF THE GFS
AND ECMWF SHOW ONLY A LITTLE WOBBLE TO THE EAST AND SOUTH WITH THE
LARGE UPPER SYSTEM TO THE NORTH SUGGESTING THE CHANCE FOR MORE RAIN
OVERNIGHT CAN NOT BE RULED OUT AS A SERIES OF MID LEVEL DISTURBANCES
CONTINUE TO ROUND BASE OF MAIN UPPER SYSTEM TO THE NORTH. WITH PW'S
INCREASING TO AROUND 1.80 INCHES OVER THE NORTHERN HALF OF THE CWFA
LATER TODAY AND TONIGHT COMBINED WITH GOOD FORCING IN THE MID LEVELS
AND AFTERNOON HEATING...BELIEVE WILL CONTINUE TO MONITOR THE RADAR
CLOSELY TODAY...MOSTLY OVER INLAND SECTIONS WELL TO THE
NORTH...MAINLY FOR SMALL TO MEDIUM SIZE HAIL AND GUSTY STRAIGHT LINE
WINDS. WITH -20C TEMPS DOWN AROUND 24K FT TODAY WILL LIKELY ISSUE A
FEW SPECIAL WEATHER STATEMENTS OR SEVERE THUNDERSTORM WARNINGS MOSTLY
FOR HAIL LATER TODAY AND THIS EVENING. WETBULB VALUES ARE ONLY
MARGINAL SO THE THREAT OF LARGE HAIL WILL BE LOW. MARGINAL
INSTABILITY WITH MLCAPES RUNNING AROUND 2500 J/KG WAS ALSO NOTED WITH
TO DAYS FORECAST SOUNDINGS SUGGESTING A FEW STRONG STORMS IN THE
AFTERNOON OR EARLY EVENING HOURS.

FURTHER TO THE SOUTH EXPECT A MIX OF CLOUDS AND SUN WITH A LIGHT TO
MODERATE WESTERLY FLOW ALONG WITH AN ISOLATED THUNDERSTORM OR TWO.
AFTERNOON HIGHS WILL CLIMB TO THE UPPER 80S OVER NORTHERN SECTIONS OF
THE CWFA AND THE LOWER 90S TO THE SOUTH...EXCEPT UPPER 80S ALONG THE
IMMEDIATE COAST. LOWS TONIGHT WILL RANGE FROM THE MID TO UPPER 60S
INLAND AND THE LOWER TO MIDDLE 70S ALONG THE IMMEDIATE COAST. BELIEVE
MOST AREAS WILL ALSO EXPERIENCE SOME PATCHY FOG EARLY THIS MORNING
AND AGAIN OVERNIGHT. 32/EE

.LONG TERM [WEDNESDAY THROUGH MONDAY]...SURFACE FRONTAL BOUNDARY
REMAINS NEARBY ON WEDNESDAY...STRETCHING WEST TO EAST OVER THE
CENTRAL TO NORTHERN SECTIONS OF THE FORECAST AREA AS LARGE...CUTOFF
UPPER LOW TO THE NORTH MOVES LITTLE. A NARROW STRIP OF DEEP LAYER
MOISTURE ALONG THE FRONTAL ZONE WILL SAG SLOWLY SOUTHWARD DURING THE
DAY WEDNESDAY. PASSING MID LEVEL IMPULSES WITHIN THE UPPER LEVEL
SHEAR ZONE INTERACTS WITH DEEP LAYER MOISTURE AND FRONTAL FORCING
FOR A CHANCE OF SHOWERS AND STORMS.

LARGE QUASI-STATIONARY UPPER LOW PRESSURE SYSTEM THAT HAS BEEN IN
PLACE FOR DAYS OVER THE UPPER MIDWEST INTO THE MISSISSIPPI RIVER
VALLEY IS FORECAST TO BEGIN MOVING OFF TO THE EAST BY WEDNESDAY
NIGHT. UPPER LEVEL ENERGY MOVING SOUTHEAST OUT OF THE SOUTH CENTRAL
CANADIAN PROVINCES WILL CAUSE THE MOVE. THIS IN TURN ALLOWS SURFACE FRONT
AND DEEPEST MOISTURE TO MOVE SOUTHWARD.

TO CLOSE OUT THE WEEK...A DEEP LONG WAVE TROF SETTING UP OVER THE MID
ATLANTIC SENDS A MUCH DRIER AIRMASS SOUTHWARD ACROSS THE GULF COAST. A
SECONDARY...STRONGER FRONTAL PASSAGE FORECAST ON FRIDAY SINKS DEEP
INTO THE GULF OVER THE WEEKEND. STRONG HIGH PRESSURE BUILDING ACROSS
AND EAST OF THE MISSISSIPPI RIVER VALLEY LOOKS TO BRING A NICE
WEEKEND WITH THE START OF OCTOBER SEEING TEMPERATURES MOVE BELOW
SEASONAL LEVELS. SATURDAY...HIGHS ARE FORECAST IN THE UPPER 70S TO
LOWER 80S WITH BREEZY NORTHERLY WINDS. COOLEST NIGHT IN THE MEDIUM
RANGE BEING SUNDAY MORNING WHERE LOWS OVER THE INTERIOR COULD BREAK
INTO THE UPPER 40S FOLLOWED BY DAYTIME HIGHS IN THE MID TO UPPER 70S.
ONLY A GRADUAL MODERATION IN TEMPERATURES EXPECTED MONDAY AS HIGH
PRESSURE MOVES EASTWARD INTO THE VIRGINIAS. /10

&&

.AVIATION (27/12Z ISSUANCE)...IFR TO MVFR CONDITIONS THROUGH 12Z WED.
SOME LOW SC WAS NOTED JUST TO THE NORTH OF ALL TERMINAL SITES THIS
MORNING MOVING MOSTLY TO THE EAST AHEAD OF A CLUSTER THUNDERSTORMS
MOVING EAST OUT OF EAST CENTRAL MS AND INTO WEST CENTRAL AL. GUSTY
STRAIGHT LINE WINDS...SMALL TO MEDIUM SIZE HAIL AND PERIODS OF HEAVY
RAIN WILL LIKELY ACCOMPANY THE STRONGER THUNDERSTORMS...REMAINING
MOSTLY TO THE NORTH OF ALL TERMINALS THROUGH TONIGHT. CEILING IN AND
AROUND THUNDERSTORMS WILL RANGE FROM 1.5 TO 2.5K FT. WINDS WILL BE
SOUTHWEST TO WEST AT 3 TO 5 KNOTS EARLY TODAY INCREASING TO 5 TO 10
KNOTS WITH SLIGHTLY HIGHER GUSTS THIS AFTERNOON...DECREASING TO 3 TO
5 KNOTS OVERNIGHT. 32/EE

&&

.MARINE...A LIGHT TO MODERATE WEST TO SOUTHWEST FLOW WILL CONTINUE
OVER THE MARINE AREA THROUGH WED EVENING IN RESPONSE TO A SERIES OF
MID TO UPPER LEVEL DISTURBANCES MOVING FROM WEST TO EAST OVER INLAND
SECTIONS OF MS AND AL COMBINED WITH HIGH PRESSURE NEAR THE SFC OVER
MUCH OF THE CENTRAL AND NORTHERN GULF. SEAS WILL RANGE FROM 1 TO 2
FEET THROUGH MID WEEK WITH A LIGHT TO MODERATE CHOP ON AREA BAYS AND
SOUNDS. A LIGHT NORTHERLY WIND FLOW WILL DEVELOP OVER THE MARINE AREA
BY EARLY THU AS MAIN UPPER SYSTEM WELL TO THE NORTH BEGINS TO SHIFT
EAST. NORTHERLY WINDS AND SEAS WILL BUILD LATE FRIDAY INTO SAT IN
RESPONSE TO A MODERATE TO STRONG COLD FRONT MOVING SOUTH OVER THE
MARINE AREA FRI EVENING. SEAS WILL BUILD TO 4 TO 6 FEET WELL OFFSHORE
OVER THE WEEKEND CONTINUING INTO EARLY NEXT WEEK. A STRONG EASTERLY
FLOW WITH SEAS UP TO 7 FEET WELL OFFSHORE IS PROGGED FOR NEXT WEEK AS
HIGH PRESSURE TO THE NORTH SHIFTS EAST. 32/EE

&&

.FIRE WEATHER...FRONTAL BOUNDARY MEANDERING NEAR THE AREA TODAY AND
WEDNESDAY WILL KEEP CHANCES OF SHOWERS AND STORMS GOING IN THE
FORECAST. DAYTIME HUMIDITY REMAINS ABOVE CRITICAL LEVELS THE NEXT
COUPLE DAYS WITH DAYTIME DISPERSION BEING FAIR TO AVERAGE TODAY AND
AVERAGE TO GOOD ON WEDNESDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      90  72  87  67 /  30  20  30  20
PENSACOLA   89  74  87  71 /  20  20  30  20
DESTIN      88  76  87  73 /  20  20  20  20
EVERGREEN   89  69  88  61 /  40  40  30  10
WAYNESBORO  89  68  87  60 /  60  40  20  10
CAMDEN      89  65  87  60 /  60  40  20  10
CRESTVIEW   90  68  88  65 /  30  20  30  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 27, 5:25 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CDT TUE SEP 27 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-281200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
525 AM CDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP MOSTLY
NEAR OR ALONG A STALLED FRONTAL BOUNDARY LOCATED OVER CENTRAL PARTS
OF MISSISSIPPI AND ALABAMA TODAY. GUSTY STRAIGHT LINE WINDS...SMALL
TO MEDIUM SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
LIKELY ACCOMPANY THE STRONGER THUNDERSTORMS OVER NORTHERN SECTIONS
OF THE FORECAST AREA THIS MORNING...CONTINUING THROUGH THIS EVENING.
STAYED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS IF THREATENING
WEATHER IS APPROACHING YOUR AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY. GUSTY
STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL
TO MEDIUM SIZE HAIL WILL BE THE MAIN THREAT WITH THE STRONGER
THUNDERSTORMS.

A MODERATE TO STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA
FRIDAY NIGHT...GIVING WAY TO HAZARDOUS SEAS FOR SMALL CRAFT SATURDAY
THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT BE
REQUIRED THROUGH THE PERIOD.

In the hours before

Special weather statement, Sep 27, 7:47 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
747 AM CDT TUE SEP 27 2011

ALZ051>053-MSZ067-075-076-271345-
CHOCTAW AL-WASHINGTON AL-WAYNE MS-PERRY MS-GREENE MS-CLARKE AL-
747 AM CDT TUE SEP 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NORTHERN PERRY
AND NORTHWESTERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...
CHOCTAW...NORTHWESTERN WASHINGTON AND NORTHWESTERN CLARKE COUNTIES IN
SOUTHWEST ALABAMA...THROUGH 845 AM CDT...

AT 739 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
NORTHWEST OF LINDEN TO 5 MILES NORTHWEST OF LAUREL...AND MOVING EAST
AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...         CLARA...              BUCKATUNNA...
  RICHTON...            NEW AUGUSTA...        TOXEY...
  SILAS...              PENNINGTON...         NEEDHAM...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THESE STORMS APPROACH.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

&&
Special weather statement, Sep 27, 9:50 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
950 AM CDT TUE SEP 27 2011

ALZ054>057-059-060-271530-
BUTLER AL-CONECUH AL-COVINGTON AL-ESCAMBIA AL-MONROE AL-WILCOX AL-
950 AM CDT TUE SEP 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN BUTLER...
CONECUH...NORTHWESTERN COVINGTON...NORTHERN ESCAMBIA...MONROE AND
SOUTHEASTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 1030 AM
CDT...

AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST
OF CAMDEN TO 12 MILES EAST OF MONROEVILLE TO 14 MILES NORTH OF
ATMORE...AND MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PINE APPLE...         OAK HILL...           COY...
  MCKENZIE...           I65 AND CR 7...       I65 AND AL 185...
  I65 AND AL 106...     I65 AND AL 10...      GEORGIANA...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 65 AND 132.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 8:49 AM CDTSpecial Marine WarningMOB62 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.